Vol 9, No 4 (2019)

This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents


Mohammed Shehu Shagari
On β-admissible contraction and common fixed point theorems for L-fuzzy mappings
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 273-299
PDF

Xavier Udo-utun
Affine localization for fixed points of Lipschitz quotient operators
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 300-309
PDF

Yongjie Piao
An improvement of known unique common fixed point theorems for four mappings on multiplicative metric spaces
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 310-321
PDF

Radouane Azennar, Fouad Ouzine, Driss Mentagui
Periodic point and fixed point results for monotone mappings in complete ordered locally convex spaces with application to differential equations
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 322-332
PDF

Kanza Chouayakh, Mostafa Rachik, Khalid Satori, Chakib El Bekkali, Ilias Elmouki
Stability of fixed points for a discrete grazer-predator model and optimal controls for the environmental sustainability and bioeconomy
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 333-364
PDF

Meimei Song, Feiri Azi
Fixed point theorems for cyclic contraction on b-metric spaces with wt-distance
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 365-380
PDF

Juntao Xie, Yuqiang Feng, Xiaoyan Lv
Ekeland’s variational principle and fixed point theorems in partial b-metric spaces
Advances in Fixed Point Theory, Vol 9, No 4 (2019), 381-394
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.